# SDR ABXA9700182

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47497
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 992345925
- Condition: Cracked
- Location: Bs 737
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CRACK IN KEEL WEB FLANGE ABOVE FORWARD DOOR JAMB FRAME OF LEFT WHEEL WELL.  REPLACED FITTING AT KEEL WEB FLANGE ABOVE FORWARD DOOR JAMB IN LEFT WHEEL WELL IAW DC-9 SRM 51-30-2, 51-30-5.
